Alert archive / Iowa / Wind Chill Advisories in 2007
Wind Chill Advisory 6, NWS Des Moines, IA
NWS Des Moines, IA issued this wind chill advisory at Feb 13, 2007, 3:37 PM CST for 27 counties in Iowa. It took effect at Feb 14, 2007, 12:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2007, 3:37 PM CST (21:37 UTC)
- In effect from
- Feb 14, 2007, 12:00 AM CST
- Expired
- Feb 14, 2007, 10:00 AM CST
- In force
- 10 hr
- Issued by
- NWS Des Moines, IA
All 27 counties
Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cerro Gordo County, IA, Crawford County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Kossuth County, IA, Marshall County, IA, Palo Alto County, IA, Pocahontas County, IA, Sac County, IA, Story County, IA, Tama County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 97 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.6 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1253 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KDMX 132137 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 337 PM CST TUE FEB 13 2007 ...COLD RETURNS TO IOWA... .ARCTIC HIGH PRESSURE OVER SOUTHERN SASKATCHEWAN INTO NORTH DAKOTA WILL MOVE SOUTH TONIGHT. THIS WILL PUMP ARCTIC AIR INTO IOWA THROUGH THE NIGHT WITH A GUSTY NORTH WIND. IAZ004>007-015>017-023>028-033>039-044>050-140545- /O.NEW.KDMX.WC.Y.0006.070214T0600Z-070214T1600Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON... BOONE...AMES...MARSHALLTOWN...TOLEDO 337 PM CST TUE FEB 13 2007 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST WEDNESDAY. NORTHERLY WINDS OF 15 TO 20 MPH WILL DIMINISH SLOWLY TONIGHT...BUT ARE EXPECTED TO REMAIN IN THE 10 TO 15 MPH RANGE THROUGH THE NIGHT. TEMPERATURES WILL FALL TO ZERO TO 10 BELOW AFTER MIDNIGHT. THESE TEMPERATURES...COMBINED WITH WINDS OF 10 TO 15 MPH...WILL PRODUCE WIND CHILL INDICES BETWEEN 20 AND 30 BELOW AFTER MIDNIGHT INTO WEDNESDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
4 follow-up statements
000 WWUS43 KDMX 140253 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 853 PM CST TUE FEB 13 2007 ...COLD RETURNS TO IOWA... .ARCTIC HIGH PRESSURE OVER SOUTHERN CANADA INTO NORTH DAKOTA WILL MOVE SOUTH TONIGHT. THIS WILL PUSH ARCTIC AIR INTO IOWA THROUGH THE NIGHT AND EARLY WEDNESDAY MORNING. IAZ004>007-015>017-023>028-033>039-044>050-141100- /O.CON.KDMX.WC.Y.0006.070214T0600Z-070214T1600Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON... BOONE...AMES...MARSHALLTOWN...TOLEDO 853 PM CST TUE FEB 13 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST WEDNESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST WEDNESDAY. NORTHERLY WINDS ARE EXPECTED TO REMAIN IN THE 10 TO 15 MPH RANGE THROUGH THE NIGHT AND EARLY WEDNESDAY MORNING. TEMPERATURES WILL FALL TO ZERO TO 10 BELOW AFTER MIDNIGHT. THESE TEMPERATURES... COMBINED WITH WINDS OF 10 TO 15 MPH...WILL PRODUCE WIND CHILL INDICES BETWEEN 20 AND 30 BELOW AFTER MIDNIGHT INTO WEDNESDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ REV
000 WWUS43 KDMX 140956 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 356 AM CST WED FEB 14 2007 ...DANGEROUS WIND CHILLS RETURN TO IOWA... .ARCTIC HIGH PRESSURE MOVING INTO THE NORTHERN PLAINS THIS MORNING WILL ALLOW ARCTIC AIR TO CONTINUE TO MOVE INTO IOWA THIS MORNING. IAZ004>007-015>017-023>028-033>039-044>050-141600- /O.CON.KDMX.WC.Y.0006.000000T0000Z-070214T1600Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON... BOONE...AMES...MARSHALLTOWN...TOLEDO 356 AM CST WED FEB 14 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. TEMPERATURES FALLING BELOW ZERO THIS MORNING WILL COMBINE WITH NORTHERLY WINDS OF 10 TO 15 MPH TO PRODUCE DANGEROUS WIND CHILLS. WIND CHILLS BETWEEN 20 AND 30 BELOW CAN BE EXPECTED THROUGH MID MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ DONAVON
000 WWUS43 KDMX 141252 WSWDMX URGENT - WINTER WEATHER MESSAGE...RESEND NATIONAL WEATHER SERVICE DES MOINES IA 650 AM CST WED FEB 14 2007 ...DANGEROUS WIND CHILLS RETURN TO IOWA... .ARCTIC HIGH PRESSURE MOVING INTO THE NORTHERN PLAINS THIS MORNING WILL ALLOW ARCTIC AIR TO CONTINUE TO MOVE INTO IOWA THIS MORNING. IAZ004>007-015>017-023>028-033>039-044>050-141600- /O.CON.KDMX.WC.Y.0006.000000T0000Z-070214T1600Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON... BOONE...AMES...MARSHALLTOWN...TOLEDO 650 AM CST WED FEB 14 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. TEMPERATURES FALLING BELOW ZERO THIS MORNING WILL COMBINE WITH NORTHERLY WINDS OF 10 TO 15 MPH TO PRODUCE DANGEROUS WIND CHILLS. WIND CHILLS BETWEEN 20 AND 30 BELOW CAN BE EXPECTED THROUGH MID MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ DONAVON
000 WWUS43 KDMX 141612 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 1012 AM CST WED FEB 14 2007 IAZ004>007-015>017-023>028-033>039-044>050-141715- /O.EXP.KDMX.WC.Y.0006.000000T0000Z-070214T1600Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON... BOONE...AMES...MARSHALLTOWN...TOLEDO 1012 AM CST WED FEB 14 2007 ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. A FEW LOCATIONS ACROSS NORTHERN IOWA CAN EXPECT WIND CHILL VALUES AROUND 20 TO 25 BELOW ZERO TO LINGER THROUGH LATE MORNING...BEFORE CONDITIONS IMPROVE. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this wind chill advisory went out at Feb 13, 3:22 PM CST, 15 minutes earlier.
Area forecast discussion, Feb 13, 3:22 PM CST, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 322 PM CST TUE FEB 13 2007 .DISCUSSION... WINTER STORM IS WINDING DOWN WITH LINGERING LIGHT SNOW AND SOME BLOWING SNOW IN OPEN AREAS THIS AFTERNOON. TOTAL SNOWFALL AMOUNTS ALONG AND SOUTH OF INTERSTATE 80 WERE GENERALLY IN THE 4 TO 6 INCH RANGE. REFER TO NUMEROUS SNOWFALL TOTALS SENT VIA LOCAL STORM REPORTS OVERNIGHT THROUGH EARLY AFTERNOON. IN THE NEAR TERM...CONCERNS ARE WIND CHILLS AND POSSIBLE LINGERING LIGHT SNOW AND BLOWING SNOW TONIGHT. WIND SPEEDS ARE EXPECTED TO STAY UP NEAR OR SLIGHTLY ABOVE 10 MPH OVERNIGHT...AND COMBINED WITH TEMPS AROUND ZERO TO 10 BELOW...WILL PRODUCE WIND CHILL VALUES OF 20 TO 30 BELOW GENERALLY AFTER MIDNIGHT THROUGH MID WEDNESDAY MORNING. WILL ISSUE WIND CHILL ADVISORY FOR LOCATIONS ALONG AND NORTH OF STATE HIGHWAY 30. CURRENT TRENDS INDICATE IMPROVING VSBYS NORTHWEST...BUT MANY LOCATIONS REPORTING 1 TO 2 MILES OVER THE SOUTHEAST. OPEN AREAS UNDOUBTEDLY HAVE SOME LOCALLY LOWER VSBYS...HOWEVER DON/T FEEL THIS SITUATION MEETS THE 1/4 MILE CRITERIA FOR A BLOWING SNOW ADVISORY. WILL MENTION IN ZONES/GRIDS. VERY COLD ARCTIC HIGH PRESSURE WILL BUILD SOUTH INTO THE REGION TONIGHT INTO WEDNESDAY AND WILL SEND TEMPERATURES INTO THE DEEP FREEZE ONCE AGAIN. HAVE CONTINUED TO UNDERCUT THE COOLEST MOS GUIDANCE FOR WEDNESDAY THROUGH THURSDAY GIVEN THE FRESH SNOW COVER. HIGHS SHOULD ONLY REACH THE SINGLE DIGITS MOST LOCATIONS WEDNESDAY. ANOTHER SURGE OF EVEN COLDER AIR WILL OVERSPREAD IOWA WEDNESDAY NIGHT...WITH LOWS OF 5 TO 15 BELOW ZERO. AGAIN...THE WIND MAY STAY UP ENOUGH TO WARRANT AT LEAST ANOTHER WIND CHILL ADVISORY...AND PERHAPS A WARNING IN NORTHERN IOWA. LOOKING AHEAD...UPPER RIDGING WILL BOOST TEMPERATURES FRIDAY AHEAD OF A CLIPPER SYSTEM. THE ECMWF/GFS ARE IN VERY GOOD AGREEMENT ON THE TIMING....WITH THE MAIN IMPACTS FOR THE FORECAST AREA COMING LATE FRIDAY AFTERNOON AND NIGHT. ONLY MINOR ADJUSTMENTS MADE TO PREVIOUS FORECAST...WITH SLIGHTLY HIGHER POPS FRI NITE OVER THE NORTH. ALSO ADDED SLIGHT CHC POPS SATURDAY TO ACCOUNT FOR THE PASSAGE OF A WEAK SURFACE TROUGH. THE 12Z GFS IS HINTING AT ANOTHER CLIPPER SYSTEM TO AFFECT THE REGION MON/TUES...WILL NOT ADD ANY POPS FOR NOW GIVEN THE SPREAD IN MEDIUM RANGE MODEL SOLUTIONS IN THE LATER PERIODS. TEMPERATURES WILL BE VERY TRICKY FROM SUNDAY ON. THE ECMWF IS ADVERTISING WARMER AIR WHILE THE LATEST GFS IS NOT AS BULLISH. FOR NOW WILL NOT STRAY TOO FAR FROM HPC GUIDANCE...WHICH PUSHES TEMPS INTO THE 30S MOST LOCATIONS BY MONDAY AND TUESDAY. && .DMX WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY ALONG AND NORTH OF STATE HIGHWAY 30 FROM MIDNIGHT TONIGHT UNTIL 10 AM WEDNESDAY. && KINNEY
Hazardous weather outlook, Feb 13, 4:17 AM CST, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 417 AM CST TUE FEB 13 2007 IAZ023>025-033>039-044>050-057>059-070-071-081-092-141030- POCAHONTAS-HUMBOLDT-WRIGHT-SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN- GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL- TAMA-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR-ADAMS-TAYLOR- 417 AM CST TUE FEB 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT A SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT THROUGH NOON FOR TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES AND CONSIDERABLE BLOWING AND DRIFTING SNOW DUE TO GUSTY NORTH TO NORTHEAST WINDS. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER SNOWFALL REPORTS ARE ENCOURAGED AND ALWAYS APPRECIATED. IAZ060>062-072>075-082>086-093>097-141030- POLK-JASPER-POWESHIEK-MADISON-WARREN-MARION-MAHASKA-UNION-CLARKE- LUCAS-MONROE-WAPELLO-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 417 AM CST TUE FEB 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING IS IN EFFECT THROUGH NOON FOR TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ALONG WITH WITH CONSIDERABLE BLOWING AND DRIFTING SNOW DUE TO GUSTY NORTH TO NORTHEAST WINDS. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER SNOWFALL REPORTS ARE ENCOURAGED AND ALWAYS APPRECIATED. MOYER
In the hours before
Local storm report, Feb 13, 12:45 PM CST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1245 PM CST TUE FEB 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM SNOW 5 ENE MILLERTON 40.86N 93.21W
02/13/2007 E4.0 INCH WAYNE IA TRAINED SPOTTER
&&
BFLocal storm report, Feb 13, 12:50 PM CST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1250 PM CST TUE FEB 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 PM SNOW OSCEOLA 41.03N 93.77W
02/13/2007 E4.5 INCH CLARKE IA CO-OP OBSERVER
&&
BFLocal storm report, Feb 13, 1:06 PM CST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
106 PM CST TUE FEB 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM SNOW CHARITON 41.02N 93.31W
02/13/2007 E5.0 INCH LUCAS IA LAW ENFORCEMENT
&&
BFLocal storm report, Feb 13, 1:10 PM CST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
110 PM CST TUE FEB 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 PM SNOW ALBIA 41.03N 92.80W
02/13/2007 E5.0 INCH MONROE IA LAW ENFORCEMENT
&&
BFLocal storm report, Feb 13, 1:26 PM CST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
126 PM CST TUE FEB 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM SNOW MONTEZUMA 41.58N 92.53W
02/13/2007 E5.0 INCH POWESHIEK IA LAW ENFORCEMENT
&&
BFLocal storm report, Feb 13, 1:40 PM CST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
140 PM CST TUE FEB 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM SNOW OTTUMWA 41.02N 92.42W
02/13/2007 M5.0 INCH WAPELLO IA TRAINED SPOTTER
&&
RKNearby
Wind Chill Advisories in Iowa, 2007Every wind chill advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.